Loading [MathJax]/jax/output/SVG/config.js
Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1991, Volume 86, Number 3, Pages 323–333 (Mi tmf5448)  

This article is cited in 14 scientific papers (total in 14 papers)

Schrödinger-type operator over $p$-adic number field

A. N. Kochubei
References:
Abstract: The spectral properties of a Schrödinger-type $p$-adic operator are studied. The self-adjointness of the minimal operator is proved. The completeness of the eigenvectors, the asymptotic behavior of the eigenvalues, and the position of the essential spectrum are considered.
Received: 24.08.1990
English version:
Theoretical and Mathematical Physics, 1991, Volume 86, Issue 3, Pages 221–228
DOI: https://doi.org/10.1007/BF01028417
Bibliographic databases:
Language: Russian
Citation: A. N. Kochubei, “Schrödinger-type operator over $p$-adic number field”, TMF, 86:3 (1991), 323–333; Theoret. and Math. Phys., 86:3 (1991), 221–228
Citation in format AMSBIB
\Bibitem{Koc91}
\by A.~N.~Kochubei
\paper Schr\"odinger-type operator over $p$-adic number field
\jour TMF
\yr 1991
\vol 86
\issue 3
\pages 323--333
\mathnet{http://mi.mathnet.ru/tmf5448}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1107933}
\zmath{https://zbmath.org/?q=an:0809.47060}
\transl
\jour Theoret. and Math. Phys.
\yr 1991
\vol 86
\issue 3
\pages 221--228
\crossref{https://doi.org/10.1007/BF01028417}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1991GJ55400001}
Linking options:
  • https://www.mathnet.ru/eng/tmf5448
  • https://www.mathnet.ru/eng/tmf/v86/i3/p323
  • This publication is cited in the following 14 articles:
    1. Ngo Thi Hong, Dao Van Duong, “Two-weighted estimates for p-adic Riesz potential and its commutators on Morrey–Herz spaces”, Fract Calc Appl Anal, 26:6 (2023), 2618  crossref
    2. S. V. Kozyrev, A. Yu. Khrennikov, V. M. Shelkovich, “$p$-Adic wavelets and their applications”, Proc. Steklov Inst. Math., 285 (2014), 157–196  mathnet  crossref  crossref  isi  elib  elib
    3. Khrennikov A.Yu. Kozyrev S.V. Oleschko K. Jaramillo A.G. de Jesus Correa Lopez M., “Application of P-Adic Analysis to Time Series”, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 16:4 (2013), 1350030  crossref  isi
    4. A. Y. Khrennikov, V. M. Shelkovich, Jan Harm van der Walt, “Adelic Multiresolution Analysis, Construction of Wavelet Bases and Pseudo-Differential Operators”, J Fourier Anal Appl, 19:6 (2013), 1323  crossref
    5. A. Y. Khrennikov, A. V. Kosyak, V. M. Shelkovich, “Wavelet Analysis on Adeles and Pseudo-Differential Operators”, J Fourier Anal Appl, 18:6 (2012), 1215  crossref
    6. V. M. Shelkovich, “$p$-adic evolution pseudo-differential equations and $p$-adic wavelets”, Izv. Math., 75:6 (2011), 1249–1278  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. S. V. Kozyrev, “Methods and Applications of Ultrametric and $p$-Adic Analysis: From Wavelet Theory to Biophysics”, Proc. Steklov Inst. Math., 274, suppl. 1 (2011), S1–S84  mathnet  crossref  crossref  zmath  isi  elib
    8. Pseudo-Differential Equations And Stochastics Over Non-Archimedean Fields, 2001  crossref
    9. Sergio Albeverio, Witold Karwowski, Xuelei Zhao, “Asymptotics and spectral results for random walks on p-adics”, Stochastic Processes and their Applications, 83:1 (1999), 39  crossref
    10. V.S. Vladimirov, “Some problems of analysis on the field ofp-adic numbers”, Integral Transforms and Special Functions, 6:1-4 (1998), 111  crossref
    11. A. N. Kochubei, “Gaussian integrals and spectral theory over a local field”, Russian Acad. Sci. Izv. Math., 45:3 (1995), 495–503  mathnet  crossref  mathscinet  zmath  isi
    12. Sergio Albeverio, Witold Karwowski, “A random walk on p-adics—the generator and its spectrum”, Stochastic Processes and their Applications, 53:1 (1994), 1  crossref
    13. A. N. Kochubei, “The differentiation operator on subsets of the field of $p$-adic numbers”, Russian Acad. Sci. Izv. Math., 41:2 (1993), 289–305  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    14. V. S. Vladimirov, “On spectral properties of $p$-adic pseudodifferential operators of Schrödinger type”, Russian Acad. Sci. Izv. Math., 41:1 (1993), 55–73  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:486
    Full-text PDF :166
    References:92
    First page:1
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025